Facultade de Fisioterapia

Algebra of generalized Hukuhara differentiable interval-valued functions: review and new properties

Chalco-Cano, Y.; Maqui-Huamán, Gino G.; Silva, G. N.; Jiménez Gamero, María Dolores
Abstract:
This article deals with the algebra of gH-differentiable interval-valued functions. Specifically, we give conditions for the gH-differentiability of the sum and the gH-difference of two gH-differentiable interval-valued functions; we also consider the product and the composition of a differentiable real function and a gH-differentiable interval-valued function. We briefly review existing results on the topic and show that some of them are not correct. New properties are also presented. Therefore, this article corrects, complements and generalizes previously obtained results. Some examples and counterexamples illustrate the theory.
Year:
2019
Type of Publication:
Article
Keywords:
Fuzzy-valued functions; Interval-valued functions; Generalized Hukuhara differentiability; Algebra of interval-valued functions
Journal:
Fuzzy Sets and Systems
Volume:
375
Pages:
53-69
Month:
November
Note:
Q1 8/123 h-index 3 (JCR2018)
DOI:
https://doi.org/10.1016/j.fss.2019.04.006
Hits: 951